# SDR FDEA201402120304

- Difficulty date: February 12, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,732 hours, 23,707 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Tire
- Condition: Failed
- Location: Nr 3 Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING FOUND NR 3 MAIN TIRE BLOWN OUT, DAMAGE NOTED TO BRAKE FAN ASSEMBLY & BRAKE TEMP WIRING.  R & R MLG WHEEL ASSY IAW MM 12-37-32-00-02
